# SDR DALA2016122610067

- Difficulty date: December 19, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL CORRODED.  BLENDED THE FLOOR PANEL IAW SRM 53-00-00 SHEET 1. FOUND TO BE OUT OF LIMITS. FABRICATED A NEW FLOOR PANEL IAW AMM 25-58-01-350-801 C1 AND C2.
